Existence and Uniqueness of a Fixed Point for Local Contractions
V. Filipe Martins-da-Rocha and
Yiannis Vailakis
Econometrica, 2010, vol. 78, issue 3, 1127-1141
Abstract:
This paper proves the existence and uniqueness of a fixed point for local contractions without assuming the family of contraction coefficients to be uniformly bounded away from 1. More importantly it shows how this fixed-point result can apply to study the existence and uniqueness of solutions to some recursive equations that arise in economic dynamics. Copyright 2010 The Econometric Society.
Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (52)
Downloads: (external link)
http://hdl.handle.net/10.3982/ECTA7920 link to full text (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Existence and uniqueness of a fixed-point for local contractions (2008) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:78:y:2010:i:3:p:1127-1141
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().